D Cold Total Tablet 6's
Item requires a valid prescription
Manufactured By Paras Pharmaceuticals Ltd
Composition Paracetamol 500mg, Caffeine 32mg, Phenylephrine 10
Rs 19.16
MRP 23.37
(18% OFF)
Includes all taxes
Click here to view Alternate brands
100% Authentic
Products
Free
Shipping*
Products
Return Policy
Description:
D Cold Total Tablet contains Paracetamol 500mg, Caffeine 32mg, Phenylephrine 10mg used for the treatment of common cold symptoms
D Cold Total Tablet Uses:
Paracetamol/Acetaminophen is used for pain relief and fever. It is used to relieve pain in conditions like headache, muscle pain, or dental pain.
D Cold Total Tablet composition:
Interactions / Warnings:
It is unsafe to consume alcohol with D Cold Total Tablet
Pregnancy interaction:
D Cold Total Tablet may be unsafe to use during pregnancy
Expert advice:
- Good for pain relief and fever but not effective in joint pain due to poor anti-inflammatory action.
- Starts working within one hour. Wait for at least 4 hours before taking the next dose.
- Present in many over-the-counter (OTC) and prescription medicines. Avoid taking more than one paracetamol product at a time to prevent overdose. Doses >4 g/day (2 g in alcoholics) may cause liver, kidney or heart problems.
- Discontinue Paracetamol/Acetaminophen and inform your doctor immediately if rash occurs.
- For children, measure the doses of liquid Paracetamol/Acetaminophen using the measuring cup instead of a teaspoon to avoid under or over-dosage.
- Avoid excess alcohol intake (>3 glasses/day) when taking Paracetamol/Acetaminophen as it may cause liver damage.
D Cold Total Tablet Side Effects:
Paracetamol: No common side effects seen
Caffeine: Restlessness, Increased heart rate, Increased production of urine
Phenylephrine: Nausea, Vomiting, Headache
How to use D Cold Total Tablet :
D Cold Total Tablet may be taken with or without food, but it is better to take it at a fixed time.
Avoid D Cold Total Tablet with caffeine and chocolate as well as food containing caffeine and chocolate such as tea leaves, cocoa beans.
How D Cold Total Tablet works:
Paracetamol/Acetaminophen is an analgesic (pain reliever) and anti-pyretic (fever reducer). It works by blocking the release of certain chemical messengers that cause pain and fever.
Medicine disease interaction:
D Cold Total Tablet may decrease alertness, affect your vision or make you feel sleepy and dizzy. Do not drive if these symptoms occur.
Disclaimer : The content on KauveryMeds.com is only for informational purposes. Always consult a professional medical practitioner regarding any health or medical conditions and their respective diagnosis or treatment. Follow your doctor's advice and do not disregard it because of something you have seen or read on this website. Buy medicines with a proper prescription given by your doctor. We don't process requests for Schedule X and other habit-forming drugs as per the Drugs and Cosmetics Act, 1940 and Drugs and Cosmetics Rules, 1945[removed][removed]
Rs 19.16MRP 23.37
18% OFF